# SDR 97ZZZX3419

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N68BB
- Make and model: Beech 58P
- Aircraft serial: TJ317
- Engine: Cont TSIO520WB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 532129
- Condition: Wrong Part
- Location: Engine Intake
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, FOUND LEAKING EXHAUST VALVES ON NR 2, NR 4, AND NR 6 CYLINDERS, ON LT ENGINE.  SINCE TOTAL TIME OF THIS ENGINE WAS ONLY 177.3 HOURS SINCE REBUILT, THE CUSTOMER DECIDED TO REMOVE ALL CYL'S FOR INSP AND/OR REPAIR.  CYL'S DISASSEMBLED, 2 INTAKE VALVES WERE TCM PN 532129.  ACCORDING TO RESEARCH, THESE INTAKE VALVES ARE NOT PROPER P/N FOR THIS MODEL ENGINE.  OTHER 4 INTAKE VALVES WERE PROPER P/N, HOWEVER, INTAKE VALVE SEATS APPEAR TO HAVE BEEN CUT TOO WIDE.  ALL 6 EXHAUST VALVES WERE REJECTED DUE TO EXCESSIVE STEM WEAR AND THE VALVE FACES WERE BURNED.  ALSO, FOUND A RING STEP IN EACH CYL AND MAY REQUIRE BORING OF EACH OF THE CYLINDERS.  ENGINE REBUILT BY TCM, MOBILE, ALA, 4-3-96.
